# SDR CA080623001

- Difficulty date: April 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 45,789 hours
- Engine: Pwa JT8D17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 69355174
- Condition: Worn
- Location: Steering Tiller
- Part time: 18,425 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) MINOR BUT PERSISTENT VIBRATION COULD BE FELT IN THE STEERING TILLER DURING TAXI, PARTICULARLY AT HIGHER SPEEDS.
